# SDR AALA202211280654

- Difficulty date: November 24, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N973NN
- Make and model: Boeing 737823
- Aircraft serial: 31219
- Aircraft time: 22,131 hours, 7,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT EMERGENCY EXIT DOOR LIGHT INOPERATIVE EXTERIOR LIGHT BETWEEN LEFT OVERWING EXIT DOORS. RELAMPED LEFT EMERGENCY EXIT DOOR LIGHT OVERWING. OPERATIONS CHECKED GOOD. AMM 33-51-04.
